MathSciNet Relay Station
MathSciNet bibliographic data
MR2288539 35F20 (35Q80 92D30)
Mulone, G.; Straughan, B.; Wang, Wendi Stability of epidemic models with evolution. Stud. Appl. Math. 118 (2007), no. 2, 117–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement